High cholesterol

Hello,

Anyone have high cholesterol and high blood pressure? How do you control it? My doctor prescribed me medication that lowered my cholesterol, but ended up doing more damage to my liver😞. I now have pain in my right side where my liver is located and my doctor says it will go away after I stop taking the medication. Here I am 3 months later and I still get pains every now and then. Anyone else experienced liver pain after taking cholesterol/blood pressure medication?

8 Replies

oldestnewest
  • Hi, I take Losartan for blood pressure and Pravo stating for cholesterol, my cholesterol was playing havoc with my diabetes sugar levels...

  • Thank you for the information on the medication you are taking. I will relay the info to my doctor to see if maybe these will work better for me.

  • No problem, please remember not all meds suit everyone..

  • Hi Dolphin lover, I had to stop atorvastatin because of the damage it was doing to my liver. Now on fenofibrates. Not as good but has some effect. With statin I went down from 5.3 to 3.9, off statins up to 6.7, with fenofibrate 5.7.

    Ideally after a heart attack they like it to be below 4 but it's still an improvement. Haven't really had much liver pain with either.

    I also take ramapril for blood pressure, but that's generally low anyway.

  • Thank you so much for replying. I was on Atorvastin also. I will talk with my doctor about trying a different medication just like you did and see if the results are better.

  • I take atorvostatin now... 20 mg and my liver specialist said it's ok to take.... will let you know what my next levels are. I was off of it for months and the right upper quadrant pain was still there Lipitor or not

  • Ok, thank you so much for your reply.😀

  • I take Ramipril for high blood pressure, but refused medication for high cholesterol. Instead I am trying hard to reduce it by watching what I eat, and trying to exercise as much as possible, and it is coming down. Not easy though.

You may also like...